# SDR IPXA2017080620174

- Difficulty date: August 6, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 34,643 hours, 5,240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Worn
- Location: Decent Device
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY AREA EMERGENCY DECENT CONTAINER WILL NOT STAY CLOSED. REPLACED WORN HOOK AND LOOP IAW AMM 25-61-00.
